# SDR SWAA060024

- Difficulty date: December 31, 2005
- Submitted: January 3, 2006
- Operation: Air carrier
- Aircraft: N714CB
- Make and model: Boeing 737-7H4
- Aircraft serial: 27848
- Aircraft time: 27,853 hours, 16,622 cycles
- System (JASC): 5314 · Fuselage Main, Keel
- Part: Splice
- Part number: 144A7155U4
- Condition: Corroded
- Location: Bs 535
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED MV2 CHECK, FOUND KEEL BEAM SPLICE PLATES CORRODED AT BS 535.  REMOVED AND REPLACED SPLICE PLATES PER SWA EA.
